RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 4, Pages 671–674 (Mi dan22712)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Asymptotic properties of self-preserving solutions of equations of unsteady motion of gas through porous media

Ya. B. Zel'dovich, G. I. Barenblatt

Institute of Petroleum Academy of Sciences of the USSR, Moscow

Full text: PDF file (486 kB)

Bibliographic databases:
Received: 12.10.1957

Citation: Ya. B. Zel'dovich, G. I. Barenblatt, “Asymptotic properties of self-preserving solutions of equations of unsteady motion of gas through porous media”, Dokl. Akad. Nauk SSSR, 118:4 (1958), 671–674

Citation in format AMSBIB
\Bibitem{ZelBar58}
\by Ya.~B.~Zel'dovich, G.~I.~Barenblatt
\paper Asymptotic properties of self-preserving solutions of equations of unsteady motion of gas through porous media
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 4
\pages 671--674
\mathnet{http://mi.mathnet.ru/dan22712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0097235}
\zmath{https://zbmath.org/?q=an:0101.21004}


Linking options:
  • http://mi.mathnet.ru/eng/dan22712
  • http://mi.mathnet.ru/eng/dan/v118/i4/p671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Galaktionov, A. A. Samarskii, “Methods of constructing approximate self-similar solutions of nonlinear heat equations. IV”, Math. USSR-Sb., 49:1 (1984), 125–149  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:72
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019